MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS STABILIZATION SYSTEM; LOCKING CAP DRIVER

GLOBUS MEDICAL, INC. CREO MIS STABILIZATION SYSTEM; LOCKING CAP DRIVER
Model Number 6134.0185
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.The failure reported is consistent with excessive forces; however, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during surgery the tip of the creo mis locking cap driver was broken and left in the patient.This event occurred in australia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.The failure reported is consistent with excessive forces; however, no determinations could be made as to the cause of the reported issue.The following sections have been updated.B4, e1, h2, h6, h10.B4, e1, g6, h2, h10.

Brand Name
CREO MIS STABILIZATION SYSTEM
Common Device Name
LOCKING CAP DRIVER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18834287
Report Number3004142400-2023-00074
Device Sequence Number15313292
Product Code LXH
UDI-Device Identifier00889095178289
UDI-Public00889095178289
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number6134.0185
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer03/28/2023
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown